# SDR SWIA202266326

- Difficulty date: July 30, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N119SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000421
- Aircraft time: 21,475 hours, 11,871 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO HAS 1(EACH) CORRODED SHEAR CLIP AND HARDWARE AT FR82, STGR 27RH AS MARKED.     (C-CHECK RO 8/18/2022)    REMOVED AND REPLACED SHEAR CLIP AT FR82 STGR 27R REF SRM 51-40-08. RESTORED SURFACE PROTECTION REF SRM 21-23-04, 51-23-05, AND 51-23-06 AND CPM 51-25-00-910-001-A. THIS ACTION DOES NOT EFFECT WEIGHT AND BALLANCE. SEE CONTINUATION CARD FOR WORK PERFORMED.
